MAUDE Adverse Event Report: ORTHOFIX SRL ORTHOFIX FITBONE FEMORAL BONE TRANSPORT NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ORTHOFIX SRL ORTHOFIX FITBONE FEMORAL BONE TRANSPORT NAIL; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 60001780
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Internal bone transport nail motor failed halfway through bone transport requiring additional surgery, additional anesthesia and increased risk for infection.Required to remove intramedullary nail and place new intramedullary nail.Multiple consecutive xrays confirmed failure of bone transport nail movement.

Brand Name
ORTHOFIX FITBONE FEMORAL BONE TRANSPORT NAIL
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ORTHOFIX SRL
MDR Report Key24702055
Report NumberMW5185957
Device Sequence Number5763455
Product Code HSB
UDI-Device Identifier18053340344692
UDI-Public18053340344692
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60001780
Device Lot NumberB5276510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexMale
Patient Weight867 KG
Patient RaceWhite